RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 4, Pages 790–792 (Mi dan33505)  

MATHEMATICS

Best uniform approximation of continuous functions by entire functions of finite degree on the whole real axis

A. F. Timan

Dnepropetrovsk Institute of Chemical Technology

Full text: PDF file (385 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.512.6
Presented: S. N. Bernshtein
Received: 18.02.1967

Citation: A. F. Timan, “Best uniform approximation of continuous functions by entire functions of finite degree on the whole real axis”, Dokl. Akad. Nauk SSSR, 177:4 (1967), 790–792

Citation in format AMSBIB
\Bibitem{Tim67}
\by A.~F.~Timan
\paper Best uniform approximation of continuous functions by entire functions of finite degree on the whole real axis
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 4
\pages 790--792
\mathnet{http://mi.mathnet.ru/dan33505}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0221174}
\zmath{https://zbmath.org/?q=an:0206.34702}


Linking options:
  • http://mi.mathnet.ru/eng/dan33505
  • http://mi.mathnet.ru/eng/dan/v177/i4/p790

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019